Keyword Search:


Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: A | F | K | L | M
Number of items: 7.

A

Aloev, Rakhmatillo D. and Eshkuvatov, Zainidin K. and Davlatov, Sh. O. and Nik Long, Nik Mohd Asri (2014) Sufficient condition of stability of finite element method for symmetric T-hyperbolic systems with constant coefficients. Computers and Mathematics with Applications, 68 (10). pp. 1194-1204. ISSN 0898-1221; ESSN: 1873-7668

F

Farid, Mahboubeh and Leong, Wah June (2011) An improved multi-step gradient-type method for large scale optimization. Computers and Mathematics with Applications, 61 (11). pp. 3312-3318. ISSN 0898-1221

Farid, Mahboubeh and Leong, Wah June and Abu Hassan, Malik (2010) A new two-step gradient-type method for large-scale unconstrained optimization. Computers and Mathematics with Applications, 59 (10). pp. 3301-3307. ISSN 0898-1221; ESSN: 1873-7668

K

Kadem, Abdelouahab and Kilicman, Adem (2011) Note on transport equation and fractional Sumudu transform. Computers and Mathematics with Applications, 62 (8). pp. 2995-3003. ISSN 0898-1221

Karaa, Samir and Othman, Mohamed (2009) Two-level compact implicit schemes for three-dimensional parabolic problems. Computers and Mathematics with Applications, 58 (1). pp. 257-263. ISSN 0898-1221

L

Leong, Wah June and Abu Hassan, Malik and Yusuf, Muhammad Waziri (2011) A matrix-free quasi-Newton method for solving large-scale nonlinear systems. Computers and Mathematics with Applications, 62 (5). pp. 2354-2363. ISSN 0898-1221

M

Modarres, Farzin and Abu Hassan, Malik and Leong, Wah June (2011) A symmetric rank-one method based on extra updating techniques for unconstrained optimization. Computers and Mathematics with Applications, 62 (1). pp. 392-400. ISSN 0898-1221

This list was generated on Thu Mar 23 05:53:43 2017 MYT.